# SDR FDEA202208282094

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BOARD AT STA .1879 L/ O/BD HAS NISSING & DAMAGE INSERTS. FABRICATED NEW MAIN DECK FLOOR BOARD AT STA .1879 L/H O/B PANEL 292GF PER FEDEX    DRWG SRZ-25-005 AGA7972.     "MAJOR REPAIR"
